Duke Mathematical Journal

Sets of visible points

Howard Rumsey, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 33, Number 2 (1966), 263-274.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077376379

Digital Object Identifier
doi:10.1215/S0012-7094-66-03330-8

Mathematical Reviews number (MathSciNet)
MR0190098

Zentralblatt MATH identifier
0158.29901

Subjects
Primary: 10.25

Citation

Rumsey, Jr., Howard. Sets of visible points. Duke Math. J. 33 (1966), no. 2, 263--274. doi:10.1215/S0012-7094-66-03330-8. https://projecteuclid.org/euclid.dmj/1077376379


Export citation